Admissibility of the constant-coverage probability estimator for estimating the coverage function of certain confidence interval

Hsiuying Wang*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Consider a confidence interval for a randomly chosen linear combination of the elements of the mean vector of a p-dimensional normal distribution. The constant coverage probability is the usual estimator for the coverage function of this interval. Wang (1995) have shown that this estimator is inadmissible under the squared error loss, if p≥ 5. In this paper, we consider the case where p ≤ 4 and prove that it is admissible under the same loss.

Original languageEnglish
Pages (from-to)365-372
Number of pages8
JournalStatistics and Probability Letters
Volume36
Issue number4
DOIs
StatePublished - 3 Jan 1998

Keywords

  • Admissibility
  • Confidence interval
  • Constant coverage probability estimator
  • Coverage function

Fingerprint Dive into the research topics of 'Admissibility of the constant-coverage probability estimator for estimating the coverage function of certain confidence interval'. Together they form a unique fingerprint.

Cite this